Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Acne while on steroids - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2469 Questions
User :   i am 19 years young, 60kg weight ,5.7' hieght....going regular gym to gain weight and improve my physicue. i taken protien milk (weight gainer) dialy..
and i think because of protien there are so much white pimples are coming out in my body ,mostly at the back and mouth too....so please suggest me why these pimples ar
e coming and which medicine u prefer...                                             
Doctor :   Hi
User :   hi
User :   i am 19 years young, 60kg weight ,5.7' hieght....going regular gym to gain weight and improve my physicue. i taken protien milk (weight gainer) dialy..and i think because of protien there are so much white pimples are coming out in my body ,mostly at the back and mouth too....so please suggest me why these pimples are coming and which medicine u prefer...
Doctor :   Since when have you noticed these pimples?
User :   it become 3 month
User :   ?
Doctor :   May I know about your occupation?
User :   student
Doctor :   Have you seen a doctor?
User :   no
Doctor :   Are you using any medications?
User :   no
Doctor :   Ok.
Doctor :   Do you have diabetes/hypertension or skin allergies?
User :   no
User :   i am taking wieght gainer
Doctor :   Do you use steroids?
User :   since two or three month
Doctor :   Ok.
User :   i use liv 52
Doctor :   Let me explain it to you.
User :   tablets
Doctor :   It is unlikely that these symptoms are related to the protein powder that you have used.
Doctor :   However it is not the same in relation to the steroid medications.
User :   midicines
Doctor :   Hormones play a major role in the development of the pimples.
Doctor :   Are you there?
Doctor :   Are you there?
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor